# SDR CA000920015

- Difficulty date: August 15, 2000
- Submitted: October 2, 2000
- Operation: General aviation
- Make and model: Beech B-60
- Aircraft time: 5,189 hours
- Engine: Lyc TIO541E1C4
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bolt
- Part number: 75060
- Condition: Sheared
- Location: Shank
- Part time: 1,993 hours
- Component: Connecting Rod, Lyc, LW10646
- Stage of operation: CR
- How discovered: V
- Nature of condition: T, E, E
- Precautionary procedure: A, E

## Discrepancy

(CAN) THE NR 3 CYLINDER CONNECTING ROD BOLT FAILED DUE TO FATIGUE, OR DEFECTIVE MATERIAL.
